# SDR SWAA2021062378225

- Difficulty date: May 28, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 70,552 hours, 41,684 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241DF DELAMINATED AT UPPER SURFACE ; / STEP 2 COMPLIED WITH RII INSPECTION;COMPLETE;VERIFIED 1 AND 2;COMPLETE;PREPARED FOR REPAIR DAMAGED AREA TA FLOOR PANEL #241DF PER B737SRM 54-00-50-2R-1;REPAIRED DAMAGED AREA AT FLOOR PANEL #241DF PER B737 SRM54-00-50-2R-1 MATERIAL USED RESIN 50A PO#1692653 FIBERGLASS PO#1480720
